MAUDE Adverse Event Report: ST PAUL LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA

ST PAUL LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA
Model Number DI-100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.One unit was returned for evaluation; the returned unit was received in decontaminated condition inside a plastic bag without its original packaging.The complainant returned unit was visually inspected at 12in to 16in under normal conditions of illumination.No damages nor other workmanship defects were detected.The unit was tested for leak by introducing colored water in the product.It was found leak from the drip chamber.The root cause of the reported issue was found to be the most probable root cause is that during the drip chamber assembly the solvent is not applied in the desired 1/8in dipping depth.Actions were taken to mitigate the reported issue: update the manufacturing process due the implementation of the new medical solvent dispenser, the operations of the drip chamber assembly were updated for refer the new dispenser.
 
Event or Problem Description
It was reported that the device was leaking when device was pressurized prior to use.No patient injury was reported.

Brand Name
LEVEL 1 TRAUMA FAST FLOW DISPOSABLES
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16859750
Report Number3012307300-2023-04951
Device Sequence Number5730427
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public20695085410017
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2023
Device Model NumberDI-100
Device Catalogue NumberDI-100
Device Lot Number3805520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown